Open Access Open Access  Restricted Access Subscription Access
Open Access Open Access Open Access  Restricted Access Restricted Access Subscription Access

Asymptotic Behaviour of Distributional Mexican Hat Wavelet Transform


Affiliations
1 Department of Mathematics, Amity Institute of Applied Sciences, Amity University Uttar Pradesh, Noida, India
2 Department of Mathematics, University of Jizan, Saudi Arabia, Saudi Arabia
     

   Subscribe/Renew Journal


Theory of Weierstrass transform is ventured to derive properties of the Mexican hat wavelet transform by Pathak et al. [3]. In this paper, distributional Mexican hat wavelet transform is studied and an asymptotic behaviour for the same is established. Further, tauberian result of Mexican hat wavelet transform is derived.

Keywords

Distribution Space, Wavelet Transform, Mexican Hat Wavelet, Weierstrass Transform, Asymptotic Behaviour.
Subscription Login to verify subscription
User
Notifications
Font Size


  • C. K. Chui, An Introduction to Wavelets, Academic Press, New York (1992).
  • R. S. Pathak, The Wavelet Transform, Atlantis Press World Scientific, Amsterdam, Paris, 2009.
  • R. S. Pathak and Abhishek Singh, Mexican hat Wavelet Transform of Distributions, Integral Transforms Spec Funct., 27(6) (2016), 468-483.
  • R. S. Pathak and Abhishek Singh, Wavelet transform of generalized functions in K′{Mp} spaces, Proc. Math. Sci., 126(2) (2016), 213–226.
  • R. S. Pathak and Abhishek Singh, Distributional Wavelet Transform, Proc. Nat. Acad.Sci., Sec. A, 86(2) (2016), 273–277.
  • R. S. Pathak and Abhishek Singh, Wavelet Transform of Beurling-Bjorck type Ultra-distributions, Rend. Sem. Mat. Univ. Padova, 137(1) (2017), 211-222.
  • R. S. Pathak, Integral Transforms of Generalised Functions and their Applications, Gordon and Breach Science Publishers, Amsterdam; 1997.
  • S. Pilipovi´c, On the S-Asymptotics of Tempered and K′1-distributions, Parts I and II, Rev. Res. Sci. 15 (1) (1985), 47-58.
  • S. Pilipovi´c, On the asymptotic behaviour of the distributional Weierstrass transform, Appl. Anal., 25(1987), 171-179.
  • S. Pilipovi´c, B. Stankovi´c, S-asymptotic of a distribution, PLISKA Stud. Math. Bulg., 10 (1989), 147-156.
  • J. Peetre, On the value of a distributions at a point, Port. Math., 27(1968), 149-159.
  • E. Seneta, Regularly Varying functions, Lect. Not. Math. Springer, Berlin-Heidelberg-Newyork, 508 (1976).
  • A. H. Zemanian, Generalized Integral Transformations, Interscience Publishers, New York (1996).

Abstract Views: 43

PDF Views: 0




  • Asymptotic Behaviour of Distributional Mexican Hat Wavelet Transform

Abstract Views: 43  |  PDF Views: 0

Authors

Anshu Mala
Department of Mathematics, Amity Institute of Applied Sciences, Amity University Uttar Pradesh, Noida, India
Abhishek Singh
Department of Mathematics, Amity Institute of Applied Sciences, Amity University Uttar Pradesh, Noida, India
Deepali Saxena
Department of Mathematics, University of Jizan, Saudi Arabia, Saudi Arabia

Abstract


Theory of Weierstrass transform is ventured to derive properties of the Mexican hat wavelet transform by Pathak et al. [3]. In this paper, distributional Mexican hat wavelet transform is studied and an asymptotic behaviour for the same is established. Further, tauberian result of Mexican hat wavelet transform is derived.

Keywords


Distribution Space, Wavelet Transform, Mexican Hat Wavelet, Weierstrass Transform, Asymptotic Behaviour.

References